Tags

Type your tag names separated by a space and hit enter

An eruption of erythematous plaques in a patient receiving chemotherapy.
JAAD Case Rep 2019; 5(8):691-693JC

Authors+Show Affiliations

Department of Dermatology, University Hospitals Cleveland Medical Center, Cleveland, Ohio.Department of Dermatology, University Hospitals Cleveland Medical Center, Cleveland, Ohio.Department of Dermatology, University Hospitals Cleveland Medical Center, Cleveland, Ohio.Department of Dermatology, University Hospitals Cleveland Medical Center, Cleveland, Ohio.Department of Dermatology, University Hospitals Cleveland Medical Center, Cleveland, Ohio.

Pub Type(s)

Journal Article

Language

eng

PubMed ID

31440558

Citation

Scheufele, Christian, et al. "An Eruption of Erythematous Plaques in a Patient Receiving Chemotherapy." JAAD Case Reports, vol. 5, no. 8, 2019, pp. 691-693.
Scheufele C, Giesey RL, Rothbaum RM, et al. An eruption of erythematous plaques in a patient receiving chemotherapy. JAAD Case Rep. 2019;5(8):691-693.
Scheufele, C., Giesey, R. L., Rothbaum, R. M., Ezaldein, H., & Delost, G. R. (2019). An eruption of erythematous plaques in a patient receiving chemotherapy. JAAD Case Reports, 5(8), pp. 691-693. doi:10.1016/j.jdcr.2019.06.005.
Scheufele C, et al. An Eruption of Erythematous Plaques in a Patient Receiving Chemotherapy. JAAD Case Rep. 2019;5(8):691-693. PubMed PMID: 31440558.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - An eruption of erythematous plaques in a patient receiving chemotherapy. AU - Scheufele,Christian, AU - Giesey,Rachel L, AU - Rothbaum,Robert M, AU - Ezaldein,Harib, AU - Delost,Gregory R, Y1 - 2019/08/05/ PY - 2019/8/24/entrez PY - 2019/8/24/pubmed PY - 2019/8/24/medline KW - AML, acute myeloid leukemia KW - DRESS, drug reaction with eosinophilia and systemic symptoms KW - MF, mycosis fungoides KW - NEH, neutrophilic eccrine hidradenitis KW - acute myeloid leukemia (AML) KW - cytarabine KW - neutrophilic dermatosis KW - neutrophilic eccrine hidradenitis (NEH) SP - 691 EP - 693 JF - JAAD case reports JO - JAAD Case Rep VL - 5 IS - 8 SN - 2352-5126 UR - https://www.unboundmedicine.com/medline/citation/31440558/An_eruption_of_erythematous_plaques_in_a_patient_receiving_chemotherapy DB - PRIME DP - Unbound Medicine ER -